I Have Been Taking Mirtazapine For Last 6 Days And Feel Very Dizzy Tired Stiff Neck Headache Migrane Musles Pain When Does It Dissapear

4 Replies Updated



Conversation Starter

Jana Says:


Mirtazapine for last 6 days. I feel very dizzy, sleepy, tired, anxious (it was actualy prescribed for my anxiety),quick temper, angry, agressive, muscle pain, neck and shoulders and the whole body pain, dull headache, sometimes migrane.
when these side effects will disappear? I must function normaly every day. I am very busy.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
d j sekin Says:

Jana, my wife was on this medication for several months having to do witha diagnosis of lewys down dementia and with similar reactions such as u describe. Finally, our neurologist gradually weaned my wife of ALL drugs, resulting in disappearance of all symptoms and gradual overall improvement in her condition to this date. Hope this info will help u.

REPLYSHAREREPORT
Was this helpful?     1     2  
2
Verwon Says:

Side effects can take anywhere from 4 to 6 weeks to start tapering off, as your body adjusts to the medication.

However, what you are experiencing is pretty severe. Have you consulted your doctor? This may not be the right medication for you to use.

https:/­/­www.medschat.com/­wiki/­Mirtazapine/­

REPLYSHAREREPORT
Was this helpful?     0     0  
3
DeadJack Says:

I took remerom early on for *minor* anxiety after a number of antidepressants had failed to do anything. It knocked me out so badly that my brother said I looked like a zombie, and left me with horrible migraine symptoms after my first week that went undiagnosed for 5 years of therapy and three different doctors until I left and saw a headache specialist (being unaware of the symptoms of a migraine myself).

The migraines are otherwise permanent now and started out with nausea, light sensitivity and distortion, extreme anxiety, panic attacks out of confusion, memory incapacitation, and the irritability that led to the common rage symptoms.

I'm not sure if it is because my doctor put me on at such a high dose initially, and I suddenly stopped because of the effects, which scared me; or the barrage of antipsychotics they put me on afterward during my withdrawal period that essentially ruined my academic career.

I'm now being prescribed remeron again and suffering flashbacks of my rage episodes, but somewhat more lucid now that my headaches are under control. The only problem is that the remeron is lowering my migraine threshold that had been established for over 6 months.

I just applied for disability yesterday realizing they aren't going to get me back to normal any time soon. I had been out of work for the 5 years, and my schooling is stretching out to its 7th year, just to get a bachelor's degree and my associates that I essentially can't even use now.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Deannadm Says:
via mobile

I was prescribed Mitazapine as an anti depressant and take it at bedtime. It’s a wonderful antidepressant as well as a sleep aid. Try taking it at bedtime and then the dizziness and other side effects that make you dizzy or tired will be beneficial if you have any sleep problems. Just a suggestion. Works for me.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I Have A Herniated Disc At L5s1 And Am Taking 8mg Dilaudid 1every 2 To Three Hours As Neede For Pain First It Was Working Well Now Doesnt Last
need info on 8mg dilaudid and what might be a good medication for breakthrough pain while taking this med every 2 hours.... 17 replies
I Have Been On 5 Mg Oxycodone For 2 Yrs The Last 4 Days Taking Tramadol And No So Far Am Fine Out
I have been on 5mg oxycodone 3 to 4 times a day for 2 yrs. 5 days ago i started taking tramadol instead, I am out of the... 6 replies
Sir I Am Taking Drugs As Afim But Want To Leave It Cant Because If Dont Take Then Have A Pain In My Whole Body And Feel Like Tiredness
SIR I AM USING DRUGS AND I WANT TO GET RID OF IT BUT CAN`T BECAUSE IF I DONT TAKE I FEEL LIKE TIREDNESS AND MY WHOLE BOD... 7 replies
Ihave Been Taking Sera 50mg For Last 2 Years Can I Stop Itas Am Feeling Well
I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne... 2 replies
have taken Cymbalta 30mg for 7 days and 60mg for 7days. When can I stop taking it?
Have just found out my doc put me on cymbalta and i'll be going back to my home country where this drug is not avail... 2 replies
i have been taking pregablin od 100 twice daily for more than 18 months nerve pain in forehead is it ok to takevthisvforvso long and what are th
I had nerve pain in right side above eyes diagnosed as fibromyalgia or mild form of trigeminal neuralgia. I have been ta... 1 reply
Am A Colon Cancer Patient Taking Razo For 7 Days After Chemo And Cepcitabine Caps 14 My Is Avastin Irinoticanits Now5 I Have This Pain In Heart Or May
whats the chest/heart pain am experiencing am taking razo for 7 days, cepcitabine caps for 14 days it has been 5 days si... 1 reply
Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
have been taking levothyroxine for 2yrs. and I don't feel any better
I was diagnose with hypo 3yrs. Started taking levothyroxine 2yrs. ago and finally seeing and endo like Feb. 2012. First ... 2 replies
i have been switched from 50mmg fentyal to 30mg ms cotin and seems worse with pain since switch meds seem work for a few days then comes back
I have had 3 back surgeries including a spinal stimulator along with 4 hip scopes. I have yet to find a med that helps. ... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA